# SDR HNAA2021051900204

- Difficulty date: April 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 78 S6-7l
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE II SKIN HAS POSSIBLE CRACKS AROUND 1 RIVET AT FR 78 BTW STRINGERS 6L-7L. REPAIRED REAR FUSELAGE II SKIN CRACKS AROUND 1 RIVET AT FR 78 BETWEEN STRINGERS 6L-7L IAW PIEDMONT EO1-53-21--0110.
